Alert archive / Alabama / Small Craft Advisories in 2019
Small Craft Advisory 7, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Jan 28, 2019, 5:13 AM CST. It took effect at Jan 29, 2019, 3:00 AM CST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Jan 28, 2019, 5:13 AM CST (11:13 UTC)
- In effect from
- Jan 29, 2019, 3:00 AM CST
- Expired
- Jan 30, 2019, 6:00 AM CST
- In force
- 27 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
140 WHUS74 KMOB 281113 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 513 AM CST Mon Jan 28 2019 GMZ631-632-650-655-670-675-281915- /O.NEW.KMOB.SC.Y.0007.190129T0900Z-190130T0300Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 513 AM CST Mon Jan 28 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 PM CST TUESDAY... The National Weather Service in Mobile has issued a Small Craft Advisory, which is in effect from 3 AM to 9 PM CST Tuesday. * WINDS...West winds becoming north and increasing to 20 to 25 knots with gusts near Gale force. * WAVES/SEAS...Waves over southern Mobile Bay and Mississippi sound up to 2 feet, seas well offshore out over the Gulf building up to around 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
7 follow-up statements
373 WHUS74 KMOB 281717 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 1117 AM CST Mon Jan 28 2019 GMZ630-633>636-290415- /O.EXB.KMOB.SC.Y.0007.190129T0900Z-190130T0000Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 1117 AM CST Mon Jan 28 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST TUESDAY... The National Weather Service in Mobile has issued a Small Craft Advisory, which is in effect from 3 AM to 6 PM CST Tuesday. * WINDS...West winds becoming north and increasing to 18 to 23 knots with higher gusts. * WAVES/SEAS...Waves building to around 2 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ631-632-650-655-670-675-290415- /O.EXT.KMOB.SC.Y.0007.190129T0900Z-190130T0600Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1117 AM CST Mon Jan 28 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT... * WINDS...West winds becoming north and increasing to 20 to 25 knots with gusts to near gale force. * WAVES/SEAS...Seas building to 3 to 7 feet out to 20 nautical miles and 6 to 9 feet from 20 to 60 nautical miles out. Waves over southern Mobile Bay and Mississippi Sound building to 2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
686 WHUS74 KMOB 290323 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 923 PM CST Mon Jan 28 2019 GMZ630-633>636-291130- /O.CON.KMOB.SC.Y.0007.190129T0900Z-190130T0000Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 923 PM CST Mon Jan 28 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CST TUESDAY... * WINDS...Southwest winds becoming north and increasing to 18 to 23 knots with higher gusts. * WAVES/SEAS...Waves building to around 2 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ631-632-650-655-670-675-291130- /O.CON.KMOB.SC.Y.0007.190129T0900Z-190130T0600Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 923 PM CST Mon Jan 28 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT... * WINDS...Southwest winds becoming north and increasing to 20 to 25 knots with gusts to near gale force. * WAVES/SEAS...Seas building to 3 to 7 feet out to 20 nautical miles and 6 to 9 feet from 20 to 60 nautical miles out. Waves over southern Mobile Bay and Mississippi Sound building to 2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
008 WHUS74 KMOB 290939 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 339 AM CST Tue Jan 29 2019 GMZ630-633>636-291800- /O.EXT.KMOB.SC.Y.0007.000000T0000Z-190130T0200Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 339 AM CST Tue Jan 29 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING... * WINDS...Winds becoming north and increasing to 18 to 23 knots with higher gusts. * WAVES/SEAS...Waves to around 2 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ631-632-650-655-670-675-291800- /O.CON.KMOB.SC.Y.0007.000000T0000Z-190130T0600Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 339 AM CST Tue Jan 29 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...Southwest winds becoming north and increasing to 20 to 25 knots with gusts. * WAVES/SEAS...Seas building to 4 to 7 feet out to 20 nautical miles and 7 to 9 feet from 20 to 60 nautical miles out. Waves over southern Mobile Bay and Mississippi Sound building to 2 to feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
342 WHUS74 KMOB 292026 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 226 PM CST Tue Jan 29 2019 GMZ630-633>636-300200- /O.CON.KMOB.SC.Y.0007.000000T0000Z-190130T0200Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 226 PM CST Tue Jan 29 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... * WINDS...Winds north and 18 to 23 knots with higher gusts. * WAVES/SEAS...Waves 1 to 2 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ631-632-650-655-670-675-300430- /O.CON.KMOB.SC.Y.0007.000000T0000Z-190130T0600Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 226 PM CST Tue Jan 29 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...North 20 to 25 knots with higher gusts. * WAVES/SEAS...Seas building to 4 to 7 feet out to 20 nautical miles and 7 to 9 feet from 20 to 60 nautical miles out. Waves over southern Mobile Bay and Mississippi Sound around 2 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
596 WHUS74 KMOB 300208 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 808 PM CST Tue Jan 29 2019 GMZ630-633>636-300315- /O.EXP.KMOB.SC.Y.0007.000000T0000Z-190130T0200Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 808 PM CST Tue Jan 29 2019 ...SMALL CRAFT ADVISORY HAS EXPIRED... Northerly winds have decreased to 10 to 15 knots. The Small Craft Advisory that was in effect has been allowed to expire. $$ GMZ631-632-650-655-670-675-300600- /O.CON.KMOB.SC.Y.0007.000000T0000Z-190130T0600Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 808 PM CST Tue Jan 29 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...North 20 to 25 knots with higher gusts. * WAVES/SEAS...Seas 2 to 4 feet out 20 nautical miles and 4 to 6 feet from 20 to 60 nautical miles. Waves around 2 feet over southern Mobile Bay and the Mississippi Sound east of Pascagoula. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
051 WHUS74 KMOB 300533 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1133 PM CST Tue Jan 29 2019 GMZ631-632-650-655-670-675-301000- /O.EXT.KMOB.SC.Y.0007.000000T0000Z-190130T1000Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1133 PM CST Tue Jan 29 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CST WEDNESDAY... * WINDS...North 18 to 23 knots with occasional higher gusts. * WAVES/SEAS...Seas 2 to 4 feet out 20 nautical miles and 4 to 6 feet from 20 to 60 nautical miles. Waves around 2 feet over southern Mobile Bay and the Mississippi Sound east of Pascagoula. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
834 WHUS74 KMOB 300808 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 208 AM CST Wed Jan 30 2019 GMZ631-632-650-655-670-675-301200- /O.EXT.KMOB.SC.Y.0007.000000T0000Z-190130T1200Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 208 AM CST Wed Jan 30 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WINDS...North 18 to 23 knots with occasional higher gusts. * WAVES/SEAS...Seas 2 to 4 feet out 20 nautical miles and 4 to 6 feet from 20 to 60 nautical miles. Waves around 2 feet over southern Mobile Bay and the Mississippi Sound east of Pascagoula. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 28, 4:56 AM CST, 17 minutes earlier.
Area forecast discussion, Jan 28, 4:56 AM CST, 17 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
456 AM CST Mon Jan 28 2019
.NEAR TERM /Now Through Monday night/...High pressure just to the
east of the forecast area this morning will weaken and get pushed
further to the east through this evening as a strong cold front
moves rapidly toward the forecast area from the west. Mostly clear
skies this morning but increasing clouds expected through this
evening as the front approaches. Highs today generally in the lower
60s.
Increasing southwesterly flow today and this evening in advance
of the approaching front, shifting to the northwest and becoming
stronger after midnight in the wake of the front as it moves east
across the area.
No precipitation today, but rain will develop and begin to move into
the area from the west around midnight tonight as the front
approaches. The front will move east across the entire forecast
area between midnight and 6 AM Tuesday morning with much colder
air quickly spilling into the region in its wake. An upper
shortwave in the base of a broad upper trof will rotate toward the
area late tonight and associated large scale ascent will result
in continued light to moderate precipitation behind the front. In
the wake of the front, rain transitions to a rain/snow mix after
about about 3 AM Tuesday and then to all snow as cold air makes
its way into the area toward daybreak. At this time, snow could
begin accumulating along and north of a general Beaumont MS to
Camden AL line before daybreak, with up to near one half of an
inch possible in some parts of Wayne and Choctaw counties.
Additional accumulations will be possible after 6 AM Tuesday and
are further discussed in the short term discussion below. Some
slick spots on roads, especially bridges and overpasses are
possible before daybreak (and more likely for a few hours after
sunrise Tuesday), mainly over parts of Choctaw and Wayne counties.
Snow will then spread east after sunrise, and again impacts,
locations and accumulations for this is discussed in the short
term discussion which follows. We have now issued a Winter Weather
Advisory beginning at 3 AM Tuesday morning for portions of
interior southeast MS and interior southwest AL, roughly for
counties along and north of the aforementioned Beaumont-Camden
line. Locations farther south and east will likewise see a
transition to rain/snow mix after daybreak Tuesday. Turning much
colder with the frontal passage, with lows tonight ranging from
the lower 30s far northwestern zones to the lower/mid 40s far
southeastern and coastal zones. 12/DS
.SHORT TERM /Tuesday Through Wednesday night/...With arctic cold
front making passage Tuesday, strong cold air advection in its
wake and a drop in temperatures occurs thru the day. Post frontal
precipitation falling in the deepening colder thermal profiles
supports snow over the interior Tuesday morning. Latest WPC
probabilities for measurable snow indicate a 10-20% line extending
from Perry Co. MS to central Butler Co. AL. The probabilities for
snow amounts approaching around 1" increase northward from there,
with the higher probability (40 to 60%) over Choctaw Co. AL.
Latest gridded snowfall totals ending by noon Tuesday range from a
half to near 1.5 inches along and northwest of a line from
Runnelstown MS to Thomasville, AL. Southeast of this line to
southern Perry Co. MS to Monroeville AL to eastern Wilcox Co. AL,
a quarter to a half inch of snow accumulation is advertised. Winter
weather advisory for all areas mentioned continues to noon Tue
and headlines will be posted on the 4 AM package. Main impacts
will be to driving as some slick spots on bridges and overpasses
become likely.
Just to the south and east of the winter weather advisory, snow
flurries are quite possible from the remainder of the southeast MS
zones to central/northern portions of Mobile/Baldwin Co's
northeast from there to along the I-65 corridor also thru noon.
Forecasters expect no accumulation at this time of snow in these
areas.
Dry air quickly spreads in from west to east with precipitation
ending by Tuesday afternoon. Northwest flow increases Tuesday and
could increase to wind advisory criteria over the coastal zones.
Later shifts will monitor for this potential. There are
indications that high level clouds will be increasing from west to
east late Tuesday night, which could have an impact on how cold it
gets. For now, will maintain lows in the lower 20s over the
interior. 29 to 32 along the coast.
A chilly day on tap Wednesday. With the consideration of thickening
high based cloud cover Wednesday, forecasters favor a lower
adjustment to daytime highs which look to stay in the 40s area-
wide. Wednesday night cold. /10
.LONG TERM /Thursday Through Sunday/...Surface high pressure
gradually moves east of the area during the longer term resulting
in a gradual modification in daytime highs/night-time lows to
close out the week. Daytime highs recover back into the 60s over
the weekend with a small chance of showers. /10
&&
.MARINE...High pressure continues to prevail over the marine area
through today but gradually weakens this evening as a strong cold
front approaches from the west. This front is expected to move east
across the marine area after midnight tonight with a strong
offshore flow and building seas developing in its wake. We have
gone ahead and issued a Small Craft Advisory for all Gulf waters
and the Mississippi Sound and southern Mobile Bay beginning 3 AM
Tuesday and continuing through 9 PM Wednesday. Winds and seas will
be subsiding on Wednesday, gradually falling below SCA criteria
late. A light to moderate mainly easterly flow is then expected
late in the week. 12/DS
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 63 39 44 25 48 31 53 40 / 0 70 90 0 0 0 10 10
Pensacola 63 47 51 29 48 34 53 43 / 0 60 90 0 0 0 10 10
Destin 61 51 54 32 47 37 53 44 / 0 50 90 0 0 0 10 10
Evergreen 63 40 44 23 46 27 52 35 / 0 60 90 0 0 0 10 10
Waynesboro 63 32 37 21 45 26 50 34 / 0 80 80 0 0 0 10 10
Camden 63 36 38 23 46 25 51 33 / 0 70 90 0 0 0 10 10
Crestview 63 44 50 24 46 29 54 37 / 0 40 90 0 0 0 10 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Winter Weather Advisory from 3 AM to noon CST Tuesday for
ALZ051>055.
FL...None.
MS...Winter Weather Advisory from 3 AM to noon CST Tuesday for MSZ067-
075-076.
GM...Small Craft Advisory from 3 AM to 9 PM CST Tuesday for GMZ631-
632-650-655-670-675.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Jan 27, 6:35 AM CST, 22 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 635 AM CST Sun Jan 27 2019 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-281245- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 635 AM CST Sun Jan 27 2019 This Hazardous Weather Outlook is for south central Alabama, southwest Alabama, northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A moderate risk for rip currents can be expected along the Gulf beaches of Alabama and Northwest Florida Monday night through Wednesday night. Tuesday morning there is a potential for light accumulations of snow along and northwest of a line from near Wiggins Mississippi over into northern Mobile county alabama and then generally north and west of I-65 in southwest Alabama. It is still a little early to be talking about any specific locations and amounts, but in general a dusting up to near 1 inch will be possible across the area noted above. At this time the higher totals are expected to be up toward Wayne and Choctaw counties, but there is a small probability slightly further south. Driving conditions could become hazardous Tuesday morning in some areas, especially on bridges and overpasses. We will continue to monitor this situation and make adjustments to locations and amounts as required. Very cold temperatures will filter into the region on Tuesday in the wake of a strong cold front. Daytime highs on Tuesday remaining in the 30s in some interior areas, and Tuesday night low temperatures in the lower 20 for most locations, some mid to upper 20s closer to the coast. A hard freeze is likely. In addition, wind chill temperatures Tuesday night are likely to be in the teens. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ630>636-650-655-670-675-281245- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 635 AM CST Sun Jan 27 2019 This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous conditions for small craft are expected to develop over much of the marine area Tuesday and Tuesday night as a strong offshore flow and building seas develop in the wake of strong cold front.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 28, 4:23 AM CST | Winter Weather Advisory | MOB | Choctaw, Clarke, Monroe, Washington, Wilcox | 29 hr |
| Jan 28, 2:17 PM CST | Winter Storm Warning | MOB | Choctaw | 15 hr |
Nearby
Small Craft Advisories in Alabama, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.